# SDR UPS804633

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misinstalled
- Location: Bs 270-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FS 270 TO 280 MCD FRAME HAS 2 INTERCOSTAL AT LONGERON 12 AND BETWEEN LONGERON 13 AND 14 LT.  MAINTENANCE FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-1-21, 51-1-20.
